Topology of sobolev mappings, II

Fengbo Hang Department of Mathematics, Princeton University Fanghua Lin Courant Institute of Mathematical Sciences, New York University

TBD mathscidoc:1701.331929

Acta Mathematica, 191, (1), 55-107, 2002.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:42 uploaded by actaadmin ] [ 373 downloads ] [ 0 comments ] [ Cited by 57 ]
@inproceedings{fengbo2002topology,
  title={Topology of sobolev mappings, II},
  author={Fengbo Hang, and Fanghua Lin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203342340019638},
  booktitle={Acta Mathematica},
  volume={191},
  number={1},
  pages={55-107},
  year={2002},
}
Fengbo Hang, and Fanghua Lin. Topology of sobolev mappings, II. 2002. Vol. 191. In Acta Mathematica. pp.55-107. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203342340019638.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved